# SDR ASAA0580108

- Difficulty date: February 15, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 46,531 hours, 25,433 cycles
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spacer
- Part number: SR09520089
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK - AFT CARGO DOOR BEAM VERTICAL SPACER CORRODED.  REPLACED BEAM SPACER.  (K)
